# SDR 8343720

- Difficulty date: June 12, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N834CA
- Make and model: Beech 1900D
- Aircraft serial: UE378
- Aircraft time: 4,376 hours, 5,400 cycles
- Engine: Pwa PT6*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Rudder Yaw Damp
- Part time: 4,376 hours, 5,400 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

YAW DAMP RUDDER BOOST, ENGAGED ON ITS OWN. REPAIRED WIRE AT  NR W13 AT PIN A ON LT ENGINE P5 CONNECTOR AND REPLACED YR5-65 SENSOR.
